# SDR UALA2009122303985

- Difficulty date: December 23, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 59,341 hours, 10,937 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 72
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK FCV L STATUS MSG.  ON LT PACK TROUBLESHOOTING, BOTH PACK FCVS HAD DIFFERENT PROBLEM ON GROUND TEST.  SWAPPING ONE BENEATH THE OTHER UPPER AND LOWER PACK FCV.  NOW THE UPR FLOW CONTROL VALVE OPS & INDICATION NORMAL.  TEST THROUGH CABIN CTLR PASSED.  THE LOWER LT PACK FCV FAILED THE TEST.  LT PACK LWR FCV REPLACED, OPS CKS OK.
